CaltechAUTHORS
  A Caltech Library Service

High order asymptotics for wave propagation across thin periodic interfaces

Claeys, Xavier and Delourme, Bérangère (2013) High order asymptotics for wave propagation across thin periodic interfaces. Asymptotic Analysis, 83 (1-2). pp. 35-82. ISSN 0921-7134. http://resolver.caltech.edu/CaltechAUTHORS:20130703-095653634

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20130703-095653634

Abstract

This work deals with the scattering of acoustic waves by a thin ring that contains many regularly-spaced heterogeneities. We provide and justify a complete description of the solution with respect to the period and the thickness of the heterogeneities. Our approach mixes matched asymptotic expansions and homogenization theory.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://iospress.metapress.com/content/924v86w4nk13653g/?p=fc36d4f7c91c4effbd603a39585f2d9c&pi=0PublisherUNSPECIFIED
Additional Information:© 2013 IOS Press and the authors. Online Date: Friday, May 17, 2013.
Subject Keywords:periodic thin interfaces; matched asymptotic expansions; homogenization; Helmholtz equation
Record Number:CaltechAUTHORS:20130703-095653634
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20130703-095653634
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:39200
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:03 Jul 2013 21:48
Last Modified:03 Jul 2013 21:48

Repository Staff Only: item control page